Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Invariant sets of equations in Riemann space


Author: Philip Franklin
Journal: Trans. Amer. Math. Soc. 25 (1923), 485-500
MSC: Primary 53B50
MathSciNet review: 1501256
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53B50

Retrieve articles in all journals with MSC: 53B50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501256-0
PII: S 0002-9947(1923)1501256-0
Article copyright: © Copyright 1923 American Mathematical Society